# SDR DALA2016101107175

- Difficulty date: October 9, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 69,762 hours, 52,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  INSPECTED PLUG AT SEAT FOR EMERGENCY LIGHTING, FOUND WIRE BROKEN. REPAIR  THE WIRE, CHECKED GOOD.
